# SDR CALA2009050500233

- Difficulty date: May 1, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 32,796 hours, 11,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV FWD OUTBOARD MOUNT AT STATION 915 HAS CORROSION AROUND BASE, CORROSION WAS FOUND TO BE BEYOND SERVICEABLE ALLOWABLE LIMITS.  REMOVED AND REPLACED INTERCOSTAL FLOOR SUPPORT PER SRM 51-40-02 AND BOEING DRAWING 147A5690.
